Itchy Body Like Hives After Being Injected With Vitamins?
Good night. R nThen last Saturday I was injected with neurobion and to this day my body is very itchy, looks like a biduran? R nWhat do you think is a good medicine for me to take? Thank you
Good evening, thanks for asking at HealthReplies.com. Allergy is a condition when the body overreacts to a condition or substance called an allergen. These allergens are various in shape and can be anything, dust, animal hair, pollen, cold air, various cosmetics, various foods and drinks, and various drugs. So it is not impossible that you are allergic to these drugs that contain vitamin B complex.
However, to determine whether the itchiness that you feel is really due to allergies or not, and if allergies are correct due to injections or not, you need to do an examination by a doctor. Because you can indeed be allergic to certain insect bites, for example, then you are bitten unconsciously on the same day you are injected with the drug. Other causes of itching can also be due to nerve disorders, dry skin conditions, infections and disorders of the bile. Moreover, drugs that can be given to reduce itching are generally in the form of prescription drugs, so you can't get it without seeing a doctor.
Therefore, we recommend that you consult with your general practitioner or dermatologist, so that you can do a direct examination and determine the most appropriate treatment for you. Meanwhile, do not scratch the itchy part, and to reduce itching temporarily you can sprinkle salicyl powder that can be obtained freely at the nearest pharmacy, or compress it with a cold compress. So, hopefully answering your question.